# SDR QXEA0101484

- Difficulty date: August 29, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,622 hours, 48,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME CASTELLATION CRACKED ON FRAME 1285 BETWEEN STRINGERS 17 AND 18. REMOVED DAMAGED AREA AND REPAIRED PER F28 SRM 53-02-13.
